Vít Musil
Vít Musil
Postdoc, Masaryk University, Brno, Czechia
Verified email at fi.muni.cz - Homepage
Title
Cited by
Cited by
Year
Differentiation of blackbox combinatorial solvers
MV Pogančić, A Paulus, V Musil, G Martius, M Rolinek
International Conference on Learning Representations, 2019
31*2019
Boundedness of classical operators on rearrangement-invariant spaces
DE Edmunds, Z Mihula, V Musil, L Pick
Journal of Functional Analysis 278 (4), 108341, 2020
102020
Deep graph matching via blackbox differentiation of combinatorial solvers
M Rolínek, P Swoboda, D Zietlow, A Paulus, V Musil, G Martius
European Conference on Computer Vision, 407-424, 2020
92020
Optimal domain spaces in Orlicz-Sobolev embeddings
A Cianchi, V Musil
Indiana University Mathematics Journal 68 (3), 925-966, 2019
92019
Optimizing rank-based metrics with blackbox differentiation
M Rolínek, V Musil, A Paulus, M Vlastelica, C Michaelis, G Martius
Proceedings of the IEEE/CVF Conference on Computer Vision and Pattern …, 2020
82020
Fractional maximal operator in Orlicz spaces
V Musil
Journal of Mathematical Analysis and Applications 474 (1), 94-115, 2019
82019
Interpolation theorem for Marcinkiewicz spaces with applications to Lorentz gamma spaces
V Musil, R Oľhava
Mathematische Nachrichten 292 (5), 1106-1121, 2019
52019
Optimal Orlicz domains in Sobolev embeddings into Marcinkiewicz spaces
V Musil
Journal of Functional Analysis 270 (7), 2653-2690, 2016
52016
Classical operators of harmonic analysis in Orlicz spaces
V Musil
Univerzita Karlova, Matematicko-fyzikální fakulta, 2018
42018
Moser inequalities in Gauss space
A Cianchi, V Musil, L Pick
Mathematische Annalen, 1-48, 2020
32020
On the Existence of Extremals for Moser-Type Inequalities in Gauss Space
A Cianchi, V Musil, L Pick
International Mathematics Research Notices, 2020
12020
Strict 𝑆-numbers of the Volterra operator
Ö Bakşi, T Khan, J Lang, V Musil
Proceedings of the American Mathematical Society 146 (2), 723-731, 2018
12018
Strict s-numbers of non-compact Sobolev embeddings into continuous functions
J Lang, V Musil
Constructive Approximation 50 (2), 271–291, 2017
12017
Maximal non-compactness of Sobolev embeddings
J Lang, V Musil, M Olšák, L Pick
The Journal of Geometric Analysis, 1-26, 2020
2020
Sharp exponential inequalities for the Ornstein-Uhlenbeck operator
A Cianchi, V Musil, L Pick
arXiv preprint arXiv:2010.03679, 2020
2020
Positioning of Orlicz space and optimality
V Musil
Univerzita Karlova, Matematicko-fyzikální fakulta, 2015
2015
Compact and weakly compact operators in Banach function spaces
V Musil
Univerzita Karlova, Matematicko-fyzikální fakulta, 2012
2012
Fit The Right NP-Hard Problem: End-to-end Learning of Integer Programming Constraints
A Paulus, M Rolínek, V Musil, B Amos, G Martius
Function Spaces, 2
L Pick, V Musil, A Kufner, O John, S Fucík
Function Spaces, 2, 0
Optimal Orlicz domains in Sobolev embeddings
V Musil
The system can't perform the operation now. Try again later.
Articles 1–20